# SDR SWIA200515171

- Difficulty date: June 19, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 23,390 hours, 32,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE RED EMERGENCY LIGHT ON FLOOR INOPERATIVE.  REPLACED RED EMERGENCY LIGHT ON FLOOR.  OPERATIONAL CHECK  GOOD.
